# SDR AU980474

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182
- System (JASC): 2701 · Control Column Section
- Part: Screw
- Part number: NAS22014
- Condition: Dislodged
- Location: Rt Cont Column
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT CONTROL COLUMN SCREW P/N NAS22014 WAS FOUND ADRIFT ALONG WITH GLIDE P/N 0760651-2 AND PLUG P/N 0760681-1.  THE LT CONTROL COLUMN WAS CHECKED AND ITS SCREW WAS ALSO FOUND TO BE LOOSE.
